# SDR SWI2023F00439

- Difficulty date: August 11, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9  FLOORBEAM STRUCTURE AT FS280 INBOARD ANGLE CLIP CRACKED    (C-CHECK RO 10/29/2023)   INSTALLED NEW FS280 FLOOR SUPPORT CLIP AT RBL9 INBOARD.. REF: PREVIOUSLY INCORPERATED REO 601R-53-11-926 REV -B DATE 2006/5/10.COMPLIED WITH 51-900-1003-SKY
